# SDR UPS97221860

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Beam
- Part number: 652533720
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION FOUND ON UPPER BEAM OF MAIN CARGO DOOR AT HINGE LINE UNDER  WEATHER SEAL.  BEAM REPLACED, NO REPLACEMENT BEAMS AVAILABLE.  BEAM FABRICATED LOCALLY IN TWO SECTIONS TO FACILITATE HEAT TREAT AND SPLICED PER BOEING INSTRUCTIONS, REF UPS ENGINEERING FILE NR 727-52-0176 AND BOEING DRAWING 65-25337.
